# SDR SRAA960904

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4301
- Engine: Allsn 501D22A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, NR 3 ENGINE WAS FOUND SLOW TO RESPOND TO THROTTLE MOVEMENT, AT APPROXIMATELY 40 KTS TAKEOFF WAS REJECTED, NO EXCESSIVE BRAKING FORCE USED.  PERFORMED ENGINE RUNUP AND FOUND NR 3 ENGINE OPERATED NORMALLY.
